MathSciNet Relay Station
MathSciNet bibliographic data
MR902135 60H20 (34F05 34K05)
Tudor, C.; Tudor, M. On approximation of solutions for stochastic delay equations. Stud. Cerc. Mat. 39 (1987), no. 3, 265–274.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement